# SDR 98ZZZX709

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500LB
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400006
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 5045010
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GOOD BANG HEARD WHEN LANDING GEAR SELECTED UP.  RIGHT GEAR DID NOT RETRACT.  RIGHT GEAR COLLAPSED ON LANDING.  INVESTIGATION REVEALED RIGHT TORQUE TUBE RETRACT BELLCRANK BROKEN.
